Alert archive / Maine / Gale Warnings in 2012
Gale Warning 5, NWS Gray, ME
NWS Gray, ME issued this gale warning at Jan 17, 2012, 4:41 AM EST. It took effect at Jan 18, 2012, 3:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2012, 4:41 AM EST (09:41 UTC)
- In effect from
- Jan 18, 2012, 3:00 AM EST
- Expired
- Jan 18, 2012, 9:03 PM EST
- In force
- 18 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
919 WHUS71 KGYX 170941 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 441 AM EST TUE JAN 17 2012 ANZ150-152-154-180045- /O.CAN.KGYX.GL.W.0004.000000T0000Z-120117T1200Z/ /O.EXB.KGYX.SC.Y.0006.000000T0000Z-120117T2200Z/ /O.NEW.KGYX.GL.W.0005.120118T1000Z-120118T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 441 AM EST TUE JAN 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...A FEW GUSTS TO 25 KT TODAY ALONG WITH SEAS OF 4 TO 7 FT. SOUTHWEST WINDS TONIGHT WILL INCREASE TO 20 TO 30 KT WITH GUSTS UP TO 40 KT...WHILE SEAS WILL BUILD TO 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-180045- /O.EXT.KGYX.SC.Y.0006.000000T0000Z-120117T2200Z/ /O.NEW.KGYX.GL.W.0005.120118T1000Z-120118T2200Z/ PENOBSCOT BAY-CASCO BAY- 441 AM EST TUE JAN 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY. * WINDS AND SEAS...A FEW GUSTS TO 25 KT TODAY ALONG WITH SEAS OF 3 TO 5 FT. SOUTHWEST WINDS TONIGHT WILL INCREASE TO 20 TO 30 KT WITH GUSTS UP TO 35 KT...WHILE SEAS WILL BUILD TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
843 WHUS71 KGYX 171535 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1035 AM EST TUE JAN 17 2012 ANZ150>154-180645- /O.CAN.KGYX.SC.Y.0006.000000T0000Z-120117T2200Z/ /O.CON.KGYX.GL.W.0005.120118T1000Z-120118T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1035 AM EST TUE JAN 17 2012 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT DEVELOPING EARLY WEDNESDAY MORNING. SEAS BUILDING TO 5 TO 8 FEET ON THE OCEAN AND 2 TO 4 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
689 WHUS71 KGYX 180240 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 940 PM EST TUE JAN 17 2012 ANZ150>154-181745- /O.EXT.KGYX.GL.W.0005.120118T0800Z-120119T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 940 PM EST TUE JAN 17 2012 ...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM EST WEDNESDAY... * WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
775 WHUS71 KGYX 181740 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1240 PM EST WED JAN 18 2012 ANZ150>154-190000- /O.CON.KGYX.GL.W.0005.000000T0000Z-120119T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1240 PM EST WED JAN 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
364 WHUS71 KGYX 182235 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 535 PM EST WED JAN 18 2012 ANZ151-153-190600- /O.CAN.KGYX.GL.W.0005.000000T0000Z-120119T0000Z/ /O.NEW.KGYX.SC.Y.0007.120118T2235Z-120119T0600Z/ PENOBSCOT BAY-CASCO BAY- 535 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-152-154-190300- /O.EXT.KGYX.GL.W.0005.000000T0000Z-120119T0300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 535 PM EST WED JAN 18 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
807 WHUS71 KGYX 190203 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 903 PM EST WED JAN 18 2012 ...SMALL CRAFT CONDITIONS CONTINUE AS WINDS AND SEAS GRADUALLY DECREASE... ANZ150-152-154-190900- /O.CAN.KGYX.GL.W.0005.000000T0000Z-120119T0300Z/ /O.NEW.KGYX.SC.Y.0008.120119T0203Z-120119T0900Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-190315- /O.CAN.KGYX.SC.Y.0007.000000T0000Z-120119T0600Z/ PENOBSCOT BAY-CASCO BAY- 903 PM EST WED JAN 18 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 17, 2:51 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Jan 17, 2:51 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 251 AM EST TUE JAN 17 2012 .SYNOPSIS... LOW PRESSURE WILL APPROACH FROM THE MIDWEST TODAY AND GRADUALLY PUSH A WARM FRONT NORTHWARD INTO THE REGION. THIS LOW WILL TRACK DOWN THE SAINT LAWRENCE VALLEY TONIGHT DRAGGING A COLD FRONT ACROSS THE AREA. HIGH PRESSURE WILL BUILD EAST FROM THE GREAT LAKES LATE WEDNESDAY INTO THURSDAY. LOW PRESSURE WILL APPROACH FROM THE WEST THURSDAY NIGHT BRINGING PRECIPITATION TO THE REGION THROUGH FRIDAY. HIGH PRESSURE DOMINATE THE WEATHER PATTERN OVER THE WEEKEND. WEAK LOW PRESSURE WILL PASS TO OUR SOUTH MONDAY. && .NEAR TERM /THROUGH TODAY/... SURFACE WAVE WAS SITUATED JUST SOUTH OF THE LAKES AT 07Z WITH SEVERAL AREAS OF LIGHT OVERRUNNING PRECIPITATION PRECEDING IT. MODELS ARE IN GOOD AGREEMENT WE'LL SEE THE FIRST BATCH...PRESENTLY VCNTY OF LAKE ONTARIO...EXIT THE AREA BY MID MORNING. COLUMN WILL BE COULD ENOUGH FOR SNOW AND PERHAPS SOME SLEET WITH THIS FIRST EVENT. THERE SHOULD BE SEVERAL HOURS OF LITTLE OR NO PRECIPITATION FROM LATE MORNING THROUGH EARLY AFTERNOON. TEMPERATURES WILL GRADUALLY WARM BOTH SURFACE AND ALOFT AND THE SECOND BATCH OF PRECIPITATION FROM LATE AFTERNOON ON SHOULD BE LIQUID SOUTH...WITH SNOW OR SLEET NORTH AND A TRANSITION ZONE OF SLEET AND PATCHY FREEZING RAIN FROM THE SOUTHERN PORTION OF ADVISORY AREA GRADUALLY SPREADING FURTHER NORTHWARD TOWARDS THE INTERNATIONAL BORDER BY EVENING. I USED A BLEND OF MET/MAV NUMBERS TO INITIALIZE MAXIMUM TEMPERATURES TODAY WHICH OCCUR TOWARDS DUSK IN MANY LOCATIONS. WE SHOULD SEE MANY AREAS ACTUALLY CLIMB A FEW MORE DEGREES THIS EVENING AHEAD OF THE COLD FRONT. && .SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/... PRECIPITATION TAPERS TO SHOWERS THIS EVENING SOUTH AND WEST IN THE WARM SECTOR WHILE A LIGHT MIX CONTINUES ACROSS THE MOUNTAINS AND FOOTHILLS. THE SURFACE LOW WILL HEAD DOWN THE SAINT LAWRENCE AND DRAG THE COLD FRONT ACROSS THE AREA AFTER MIDNIGHT. THE COLUMN COOLS QUICKLY AND ANY LINGERING MIXED OR LIQUID PRECIPITATION SHOULD QUICKLY GO OVER TO SNOW. A BLUSTERY DAY ON WEDNESDAY WITH PARTLY SUNNY SKIES AND LINGERING MOUNTAIN SNOW SHOWERS. LITTLE OR NO RECOVERY EXPECTED IN DAYTIME TEMPERATURES WITH EXCEPTION OF IMMEDIATE COAST. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL BUILD IN THURSDAY MORNING BUT THE PRESSURE GRADIENT SHOULD KEEP WINDS IN THE 5-10 MPH RANGE INITIALLY. HOWEVER BY DAYBREAK A COMBINATION OF LIGHT WINDS...CLEARING SKIES...AND STRONG COLD AIR ADVECTION WILL HAVE ALLOWED TEMPERATURES TO DROP INTO THE NEGATIVE SINGLE DIGITS NORTH TO THE SINGLE DIGITS SOUTH. DAYTIME HIGHS WILL ONLY RECOVER INTO THE TEENS TO MID 20S. THE HIGH PRESSURE WONT LAST LONG AS YET ANOTHER FAST MOVING SHORT WAVE APPROACHES FROM THE WEST THURSDAY NIGHT. AS THE PRIMARY SURFACE LOW WEAKENS AND PASSES TO OUR NORTH...SECONDARY CYCLOGENESIS WILL OCCUR ALONG THE NEW ENGLAND COAST. WE COULD SEE SOME ACCUMULATING SNOW OUT OF THIS SYSTEM BY FRIDAY MORNING...ESPECIALLY OVER THE MIDCOAST REGION AS MOISTURE CONCENTRATES JUST AHEAD OF THE COASTAL LOW. AT THIS POINT IN THE FORECAST CONFIDENCE BECOMES LOW AS MODEL FORECASTS BEGIN TO DIVERGE SPATIALLY AND TEMPORALLY FROM RUN TO RUN. NORTHERN NEW ENGLAND WILL BE IN THE PATH OF SEVERAL QUICK MOVING SHORT WAVES SATURDAY THROUGH TUESDAY. THE NEXT BEST CHANCE AT ACCUMULATING PRECIPITATION LOOKS TO OCCUR NEXT TUESDAY AS LOW PRESSURE MOVES OUT OF THE MIDWESTERN STATES. AFTER HIGHS IN THE TEENS AND 20S THROUGH SATURDAY...TEMPERATURES WILL MODERATE INTO THE MID TO UPPER 20S NORTH TO MID 30S SOUTH. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... SHORT TERM /THROUGH WED/...AREAS OF MVFR IN OCCASIONAL LIGHT RAIN AND SNOW...WITH A MIX LIKELY ACROSS CENTRAL AND NORTHERN NH AND INTERIOR WESTERN MAINE. MVFR IN SCATTERED SNOW SHOWERS TONIGHT. VFR EXPECTED WED ALONG WITH NW SFC WINDS GUSTING TO 30 KT. LONG TERM...VFR THURSDAY WITH DETERIORATING CONDITIONS THURSDAY EVENING INTO FRIDAY IN SNOW SHOWERS. GUSTY NW WINDS FRIDAY AFTERNOON. VFR SATURDAY. && .MARINE... SHORT TERM /THROUGH WEDNESDAY/...GALE WARNING REMAINS UP ON THE OCEAN WATERS THROUGH EARLY MORNING...DROPPING OFF TO SCA CONDITIONS TODAY IN A BRIEF LULL. BY TONIGHT...WINDS AND SEAS BUILD ONCE AGAIN WITH THE STRONG COLD FRONT WITH GALES LIKELY FROM LATE TONIGHT THROUGH WEDNESDAY. LONG TERM...SMALL CRAFT CRITERIA MIGHT BE MET THURSDAY NIGHT AHEAD OF A DEVELOPING COASTAL LOW AND FRIDAY BEHIND THE SYSTEM...AS WINDS GUST TO NEAR 30 KTS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY FOR MEZ007>009-012>014. NH...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY FOR NHZ001>004. MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ151- 153. GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ150-152-154. && ES/HANES
Hazardous weather outlook, Jan 17, 2:54 AM EST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 254 AM EST TUE JAN 17 2012 MEZ007>009-012>014-NHZ001>004-180800- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL- 254 AM EST TUE JAN 17 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>028-NHZ005>010-013-014-180800- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 254 AM EST TUE JAN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-180800- PENOBSCOT BAY-CASCO BAY- 254 AM EST TUE JAN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-180800- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 254 AM EST TUE JAN 17 2012 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:09 AM EST | Winter Weather Advisory | GYX | Androscoggin, Franklin, Kennebec, Oxford, Somerset, Waldo | 28 hr |
| Jan 17, 3:15 PM EST | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.